| Model Number |
MT22719 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018, patient experienced a loss of connection.No additional patient or event information is available.No product or data was provided for investigation.Confirmation of the problem and root cause could not be determined.